Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Vaka Takdimi Uluslararası 2014

Spontaneous lingual and sublingual haematoma: a rare complication of warfarin use.

Mutlu Buyuklu, Eftal Murat Bakirci, Ergun Topal, Gökhan Ceyhun

BMJ Case Reports Cilt 2014 · 01.01.2014

Atıf için künye

Buyuklu, M., Bakirci, E. M., Topal, E., & Ceyhun, G. (2014). Spontaneous lingual and sublingual haematoma: a rare complication of warfarin use. BMJ Case Reports, 2014.

BibTeX
@article{buyuklu2014-244815,
  author = {Buyuklu, Mutlu and Bakirci, Eftal Murat and Topal, Ergun and Ceyhun, Gökhan},
  title = {Spontaneous lingual and sublingual haematoma: a rare complication of warfarin use.},
  journal = {BMJ Case Reports},
  year = {2014},
  volume = {2014},
  issn = {1757-790X},
  url = {https://akademik.atauni.edu.tr/yayinlar/244815-spontaneous-lingual-and-sublingual-haematoma-a-rare-complication-of-warfarin-use}
}